Morrey–Sobolev Extension Domains
Koskela, P., Zhang, Y., & Zhou, Y. (2017). Morrey–Sobolev Extension Domains. Journal of Geometric Analysis, 27(2), 1413-1434. https://doi.org/10.1007/s12220-016-9724-9
Published inJournal of Geometric Analysis
© Mathematica Josephina, Inc. 2016. This is a final draft version of an article whose final and definitive form has been published by Springer. Published in this repository with the kind permission of the publisher.
We show that every uniform domain of R n with n ≥ 2 is a Morrey-Sobolev W 1, p-extension domain for all p ∈ [1, n), and moreover, that this result is essentially best possible for each p ∈ [1, n) in the sense that, given a simply connected planar domain or a domain of R n with n ≥ 3 that is quasiconformal equivalent to a uniform domain, if it is a W 1, p-extension domain, then it must be uniform.
PublisherSpringer New York LLC
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Koskela, Pekka; Koski, Aleksis; Onninen, Jani (Elsevier Inc., 2020)Given the planar unit disk as the source and a Jordan domain as the target, we study the problem of extending a given boundary homeomorphism as a Sobolev homeomorphism. For general targets, this Sobolev variant of the ...
Zhang, Yi (University of Jyväskylä, 2017)This doctoral thesis deals with geometric characterizations of bounded planar simply connected Sobolev extension domains. It consists of three papers. In the ﬁrst and third papers we give full geometric characterizations ...
Rajala, Tapio (Springer, 2021)We show that any bounded domain in a doubling quasiconvex metric space can be approximated from inside and outside by uniform domains.
Äkkinen, Tuomo; Guo, Changyu (Springer, 2017)In this paper, we consider mappings on uniform domains with exponentially integrable distortion whose Jacobian determinants are integrable. We show that such mappings can be extended to the boundary and moreover these ...
Nandi, Debanjan; Rajala, Tapio; Schultz, Timo (Springer Netherlands, 2019)We show that in a bounded simply connected planar domain Ω the smooth Sobolev functions Wk,∞(Ω) ∩ C∞(Ω) are dense in the homogeneous Sobolev spaces Lk,p(Ω).